Hokkaido Mathematical Journal

ET Mikail, YEE Lee Peng, TRIPATHY Binod Chandra,

Strongly almost $(V,\lambda)(\Delta^{r})$-summable sequences defined by Orlicz functions .

Hokkaido Mathematical Journal, 35 (2006) pp.197-213

Fulltext

PDF

Abstract

The purpose of this paper is to introduce the space of sequences that are strongly almost $(V,\lambda) (\Delta ^{r})$-$summable with respect to an Orlicz function. We give some relations related to these sequence spaces. We also show that the space }$[ \hat{V},\lambda ,M] (\Delta ^{r})\cap \ell _{\infty}(\Delta ^{r})$ may be represented as a $\hat{s}_{\lambda}(\Delta ^{r})\cap $ $\ell _{\infty }(\Delta ^{r})$ space.

MSC(Primary)40C05
MSC(Secondary)46A45, 40A05
Uncontrolled KeywordsAlmost $(V,\lambda)-summability, Almost statistical convergence, Orlicz function